# SDR AUS20020038

- Difficulty date: January 17, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 1216669
- Condition: Damaged
- Location: Ballscrew Act
- Part time: 22,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MASTER BALLSCREW ACTUATOR OUTPUT DRIVE LOWER BEARING BALLS MISSING AND BEARING COCKED ECCENTRICALLY. LIMITED INFORMATION PROVIDED.
